Proceedings of the Japan Academy

On tangent structures of lower dimensional manifolds

Masahisa Adachi and Nobuo Shimada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 34, Number 7 (1958), 417.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524601

Digital Object Identifier
doi:10.3792/pja/1195524601

Mathematical Reviews number (MathSciNet)
MR0094805

Zentralblatt MATH identifier
0085.17302

Citation

Adachi, Masahisa; Shimada, Nobuo. On tangent structures of lower dimensional manifolds. Proc. Japan Acad. 34 (1958), no. 7, 417. doi:10.3792/pja/1195524601. https://projecteuclid.org/euclid.pja/1195524601


Export citation